# SDR SIMA0736

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Nr 2 Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ORF - FLT 4365 - CREW REPORTED UPON TOUCH DOWN AND THRUST REVERSERS DEPLOYED, A LOUD BANG WAS HEARD FOLLOWED BY THE NR 2 ENGINE SHUTTING DOWN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW EMB MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
